# SDR UPS97822541

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3754473501
- Condition: Cracked
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 1260 TO 1280 STR 3L SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED SPLICE FITTING IAW SRM 53-1-0 AND 51-1-20.
